Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On automorphisms of nodal Enriques surfaces


Authors: F. Cossec and I. Dolgachev
Journal: Bull. Amer. Math. Soc. 12 (1985), 247-249
MSC (1980): Primary 14J25
DOI: https://doi.org/10.1090/S0273-0979-1985-15364-9
MathSciNet review: 776478
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [AS] I. Shafarevich (Editor), Algebraic surfaces, Proc. Steklov Math. Inst., vol. 75, Moscow, 1964.
  • [B-P] W. Barth and C. Peters, Automorphisms of Enriques surfaces, Invent. Math. 73 (1983), 383-411. MR 718937
  • [Cb 1] A. Coble, Algebraic geometry and theta functions, Amer. Math. Soc. Colloq. Publ., vol. 10, 3rd ed., Amer. Math. Soc., Providence, R.I., 1968. MR 733252
  • [Cb 2] A. Coble, The ten nodes of the rational sextic and of the Cayley symmetroid, Amer. J. Math. 41 (1919), 243-265. MR 1506391
  • [C-D] F. Cossec and I. Dolgachev, Smooth rational curves on Enriques surfaces, Math. Ann. (to appear). MR 799668
  • [Co] F. Cossec, On the Picard group of Enriques surfaces, Math. Ann. (to appear). MR 790116
  • [Do] I. Dolgachev, Weyl groups and Cremona transformations, Proc. Sympos. Pure Math., vol. 40, Part 1, Amer. Math. Soc., Providence, R.I., 1983, pp. 283-294. MR 713067
  • [Gr] R. Griess, Jr., Quotients of infinite reflection groups, Math. Ann. 263 (1983), 267-278. MR 704292

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 14J25

Retrieve articles in all journals with MSC (1980): 14J25


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1985-15364-9

American Mathematical Society